Got 1 syringe of Teosyal 2 days ago and it's like nothing was done to my lips?
Doctor Answers 1
Sorry to hear that you are not satisfied with your results. 2 days post op is when the most amount of swelling will occur from injectable fillers in the lips. Perhaps the results that you are comparing your lips, is just the case of prominent swelling in the other person lips? There are many factors on the side effects that can occur from dermal fillers in the lips and they should have been explained to you by the performing injector. I would contact the office that you were injected so they may provide you with the necessary information on the type of Teosyal product that was injected into your face along with what you are to expect following your treatment. When considering facial treatments of any kind, it is best to consult with a qualified, board certified plastic surgeon or physician so you can avoid any post treatment confusion and/or complications.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.